# SDR CA000901017

- Difficulty date: August 4, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 3,736 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: BP252
- Condition: Making Metal
- Location: M/R Gearbox
- Part time: 649 hours
- Component: Gearbox Assy, TB3117BMA
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING LOGGING OPERATION, PILOT REPORTED GEARBOX CHIP WARNING INDICATION AND LANDED IN SERVICE  LANDING. INSPECTION OF CHIP DEECTORS REVEALED METALLIC FUZZ.  DETECTORS CLEANED, AIRCRAFT GROUND RUN AND TEST FLOWN IN ACCORDANCE WITH BP252 MAINTENANCE MANUAL 84.10.00 P.103, RETURNED TO SERVICE. PROBLEM RECURRED, METAL DETECTED ON CHIP DETECTORS.  GEARBOX REMOVED FROM SERVICE.  (X)
